Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 37, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 6, 2011, 6:35 AM CDT for Adams County, Juneau County, Wisconsin. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 6:35 AM CDT (11:35 UTC)
- Expired
- Jun 6, 2011, 7:16 AM CDT
- In force
- 41 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, WI, Juneau County, WI
The radar
The La Crosse radar (KARX), 112 km from the middle of the area, began a volume at 11:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:45 AM CDT | HAIL 1 | 3 N Mauston, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1924 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
970
WUUS53 KARX 061135
SVRARX
WIC001-057-061230-
/O.NEW.KARX.SV.W.0037.110606T1135Z-110606T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
635 AM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ADAMS COUNTY IN CENTRAL WISCONSIN...
SOUTHERN JUNEAU COUNTY IN CENTRAL WISCONSIN...
* UNTIL 730 AM CDT
* AT 633 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR I 90 94 EXIT 61...OR NEAR
MAUSTON...MOVING EAST AT 35 MPH. THIS STORM CAN PRODUCE QUARTER
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS WARNING
EXTENDS THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR JUNEAU
COUNTIES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
I 90 94 EXIT 69 AROUND 640 AM...
LEMONWEIR AND CASTLE ROCK DAM AROUND 645 AM...
THE TOWN OF QUINCY AROUND 650 AM...
WHITE CREEK AND YUKON TRAILS CAMPGROUND AROUND 655 AM...
HIGHWAYS 82 AND 13 AND BROOKSIDE AROUND 700 AM...
COUNTY ROADS A AND B AND HOLIDAY SHORES CAMPGROUND AROUND 705 AM...
HIGHWAY 82 AND COUNTY B AND COUNTY ROADS B AND K AROUND 710 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4364 8961 4364 8978 4378 9021 4392 9020
4388 8959 4364 8960
TIME...MOT...LOC 1135Z 280DEG 32KT 4384 9012
WIND...HAIL 60MPH 1.00IN
$$
HALBACH3 follow-up statements
898
WWUS53 KARX 061156
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 AM CDT MON JUN 6 2011
WIC001-057-061230-
/O.CON.KARX.SV.W.0037.000000T0000Z-110606T1230Z/
ADAMS WI-JUNEAU WI-
656 AM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JUNEAU AND SOUTHERN ADAMS COUNTIES UNTIL 730 AM CDT...
A RATIO STATION REPORTED QUARTER SIZE HAIL IN MAUSTON WITH A SEVERE
THUNDERSTORM.
AT 651 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
SEVERE THUNDERSTORM WAS LOCATED NEAR THE TOWN OF QUINCY...OR 7 MILES
EAST OF MAUSTON...MOVING EAST AT 35 MPH. THIS STORM CAN PRODUCE
QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PLAINVILLE AROUND 700 AM...
HOLIDAY SHORES CAMPGROUND AND RIVER BAY CAMPGROUND AROUND 705 AM...
HIGHWAY 82 AND COUNTY B AND COUNTY ROADS A AND B AROUND 710 AM...
COONS DEEP LAKE CAMPGROUND AND K AND L CAMPGROUND AROUND 715 AM...
BIG SPRING AROUND 720 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY
MORNING FOR WEST CENTRAL WISCONSIN.
&&
LAT...LON 4364 8978 4376 9005 4391 9002 4388 8959
4364 8960
TIME...MOT...LOC 1156Z 280DEG 32KT 4381 8987
WIND...HAIL 60MPH 1.00IN
$$
HALBACH599
WWUS53 KARX 061208
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
708 AM CDT MON JUN 6 2011
WIC057-061218-
/O.CAN.KARX.SV.W.0037.000000T0000Z-110606T1230Z/
JUNEAU WI-
708 AM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JUNEAU COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
MONDAY MORNING FOR WEST CENTRAL WISCONSIN.
LAT...LON 4374 8982 4379 8985 4386 8991 4388 8964
4388 8959 4373 8960
TIME...MOT...LOC 1208Z 277DEG 30KT 4381 8977
$$
WIC001-061230-
/O.CON.KARX.SV.W.0037.000000T0000Z-110606T1230Z/
ADAMS WI-
708 AM CDT MON JUN 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ADAMS
COUNTY UNTIL 730 AM CDT...
THE PUBLIC REPORTED QUARTER SIZE HAIL 3 MILES NORTH OF MAUSTON WITH
A SEVERE THUNDERSTORM.
AT 705 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
SEVERE THUNDERSTORM WAS LOCATED NEAR WHITE CREEK...OR 11 MILES SOUTH
OF FRIENDSHIP...MOVING EAST AT 35 MPH. THIS STORM CAN PRODUCE QUARTER
SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COONS DEEP LAKE CAMPGROUND AND BROOKS AROUND 720 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY
MORNING FOR WEST CENTRAL WISCONSIN.
&&
LAT...LON 4374 8982 4379 8985 4386 8991 4388 8964
4388 8959 4373 8960
TIME...MOT...LOC 1208Z 277DEG 30KT 4381 8977
WIND...HAIL <50MPH 1.00IN
$$
HALBACH503
WWUS53 KARX 061216
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
716 AM CDT MON JUN 6 2011
WIC001-061227-
/O.CAN.KARX.SV.W.0037.000000T0000Z-110606T1230Z/
ADAMS WI-
716 AM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ADAMS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
MONDAY MORNING FOR WEST CENTRAL WISCONSIN.
LAT...LON 4374 8982 4379 8985 4386 8991 4388 8964
4388 8959 4373 8960
TIME...MOT...LOC 1217Z 277DEG 30KT 4380 8967
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:05 AM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 6, 4:05 AM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 405 AM CDT MON JUN 6 2011 .SHORT TERM...TODAY THROUGH WEDNESDAY AT 3 AM...A WARM FRONT EXTENDED FROM SIOUX FALLS SOUTH DAKOTA TO MUSCATINE IOWA. SOME ELEVATED SHOWERS AND STRONG THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. THESE THUNDERSTORMS ARE ASSOCIATED WITH A SHORT WAVE TROUGH THAT IS MOVING SOUTHEAST THROUGH SOUTHERN MINNESOTA AND EASTERN IOWA. AHEAD OF THIS SHORT WAVE TROUGH...THERE IS A 30 KNOT LOW LEVEL JET WHICH IS AIDING WITH THE MOISTURE TRANSPORT INTO THE REGION. WITH MOST UNSTABLE CAPES ARE RUNNING BETWEEN 1500 AND 2500 J/KG... THERE IS PLENTY OF INSTABILITY FOR THUNDERSTORMS AND WITH EFFECTIVE SHEAR RUNNING BETWEEN 40 TO 60 KNOTS A FEW OF THESE THUNDERSTORMS HAVE BEEN ABLE TO BECOME SEVERE. WITH DCAPE RUNNING LESS THAN 700 J/KG AND MEAN LAYER CINS RUNNING BETWEEN 100 AND 300 J/KG...THE WIND AND TORNADO THREAT WITH THESE SUPERCELLS LOOKS REALLY LOW. THIS LEAVES LARGE HAIL THE PRIMARY THREAT WITH THESE THUNDERSTORMS. WITH PRECIPITABLE WATER RUNNING AROUND 1.5 INCHES... THE THUNDERSTORMS WILL BE HIGHLY EFFICIENT AT PRODUCING HEAVY RAIN. FORTUNATELY THE STORMS ARE MOVING AT ABOUT 40 MPH AND THERE HAS BEEN LITTLE TRAINING...SO THE FLOODING THREAT LOOKS MINIMAL AT THIS TIME. THE 06.00Z MODELS ARE IN FAIRLY GOOD AGREEMENT THAT THE WARM FRONT WILL CONTINUE TO LIFT NORTHWARD TOWARD THE INTERSTATE 90 CORRIDOR TODAY...INTO CENTRAL MINNESOTA AND CENTRAL WISCONSIN TONIGHT. SOUTH OF THIS FRONT...THE AIR MASS QUICKLY BECOMES CAPPED AS WARM AIR MOVES IN ALOFT. HIGH TEMPERATURES IN THESE AREAS WILL CLIMB INTO THE LOWER AND MID 90S. THESE TEMPERATURES ARE WARM ENOUGH FOR A FEW RECORD HIGH TEMPERATURES TO BE EITHER TIED OR SET. HEAT INDICES WILL APPROACH 100 ACROSS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. MEANWHILE NORTH OF THIS FRONT...THERE WILL CONTINUE TO BE A CHANCE FOR SHOWERS AND THUNDERSTORMS AS WEAK WAVES ROUND THE RIDGE. WITH PLENTY OF INSTABILITY AND SHEAR...A FEW OF THESE THUNDERSTORMS COULD BECOME SEVERE. ON TUESDAY...THE 850 MB HPC ANOMALIES ARE RUNNING AROUND 2.5 STANDARD DEVIATIONS ABOVE NORMAL. BUFKIT SOUNDINGS SUGGEST THAT BY MID AFTERNOON MUCH OF THE AREA COULD BE MIXING INTO THE 700 TO 750 MB RANGE. USING THE MIX DOWN TOOLS WITH A SUPER ADIABATIC...SURFACE TEMPERATURES WILL BE IN THE MID AND UPPER 90S WITH A FEW LOCATIONS AROUND 100 DEGREES. HEAT INDICES WILL LIKELY RUN BETWEEN 100 AND 110. IF THIS TREND CONTINUES...A HEAT ADVISORY WILL LIKELY BE REQUIRED AND IT WILL LIKELY HAVE TO BE EXTENDED INTO WEDNESDAY. ON WEDNESDAY...THE HIGH TEMPERATURES FORECAST IS RATHER TRICKY...BECAUSE MANY OF THE MODELS PRODUCE PRECIPITATION ALONG A PRE-FRONTAL TROUGH. FOR THE TIME BEING...TOOK A CONSERVATIVE APPROACH ON THEM. HOWEVER IF THIS PRECIPITATION DOES NOT OCCUR EARLY IN THE DAY...THESE TEMPERATURES WILL LIKELY HAVE TO BE RAISED. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY A STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON WEDNESDAY NIGHT. THIS FRONT WILL BRING A RETURN TO BELOW NORMAL TEMPERATURES FOR THE REMAINING WEEK. WHILE THE MODELS HAVE BEEN VERY CONSISTENT WITH THIS...THEY CONTINUE TO STRUGGLE WITH THE TIMING OF SHORT WAVE TROUGHS COMING OUT OF THE WESTERN UNITED STATES TROUGH AND THIS GREATLY AFFECTS THE TIMING OF PRECIPITATION. DUE TO THIS... A BROAD BRUSH APPROACH WAS USED FOR THE PRECIPITATION CHANCES THROUGH THIS TIME PERIOD. && .AVIATION...TODAY INTO TUESDAY THE MAIN CONCERN OVER THE NEXT 24 HOURS IS ON THE THUNDERSTORM CHANCES ACROSS THE TAF SITES. A WARM FRONT...THAT CURRENTLY ARCHES FROM SOUTHERN MINNESOTA SOUTHEAST TOWARD THE MISSISSIPPI RIVER ON DOWN TOWARD INDIANAPOLIS...WILL LIFT NORTHWARD TODAY WITH SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND NORTH OF THIS FRONT. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED EARLY THIS MORNING ACROSS SOUTHEAST MINNESOTA AND WILL TRACK TO THE SOUTHEAST ALONG IT. THE BETTER CHANCE FOR ANY STORMS TO ENTER THE TAF DOMAINS OF RST AND LSE WILL BE LATER TODAY AS A TROUGH OF LOW PRESSURE TRACKS THROUGH THE REGION. BESIDES THESE THUNDERSTORM CHANCES...FLIGHT CONDITIONS WILL BE VFR THROUGHOUT WITH WINDS BECOMING FAIRLY GUSTY OUT OF THE SOUTHWEST ON TUESDAY. && .CLIMATE...TODAY THROUGH WEDNESDAY RECORD HIGH TEMPERATURES WILL BE POSSIBLE SOUTH OF INTERSTATE 90 TODAY...AND ACROSS THE ENTIRE AREA ON TUESDAY. ON WEDNESDAY...MANY LOCATIONS HAVE RECORD TEMPERATURES AROUND 100 DEGREES...SO NOT EXPECTING TOO MANY /IF ANY/ RECORDS ON THIS DATE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...BOYNE AVIATION...HALBACH
Hazardous weather outlook, Jun 6, 6:07 AM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 607 AM CDT MON JUN 6 2011 MNZ079-088-WIZ017-029-032>034-041>044-053-055-071100- ADAMS-BUFFALO-CLARK-JACKSON-JUNEAU-LA CROSSE-MONROE-RICHLAND-TAYLOR- TREMPEALEAU-VERNON-WABASHA-WINONA- 607 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL AND CENTRAL WISCONSIN. .DAY ONE...TODAY INTO TONIGHT A WARM FRONT WILL PRODUCE SCATTERED THUNDERSTORMS AS IT MOVES NORTHWARD TOWARD THE AREA TODAY AND TONIGHT. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE ACROSS CENTRAL WISCONSIN THIS MORNING...AND MAINLY NORTH OF INTERSTATE 90 THIS AFTERNOON AND TONIGHT. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH TEMPERATURES ARE FORECAST TO REACH THE MID AND UPPER 90S ON TUESDAY...AND LOWER TO MID 90S ON WEDNESDAY. THE COMBINATION OF THESE TEMPERATURES AND INCREASING HUMIDITY COULD RESULT IN HEAT INDICES BETWEEN 100 AND 105 ON TUESDAY AFTERNOON...AND 95 TO 100 ON WEDNESDAY AFTERNOON. ADDITIONAL CHANCES OF THUNDERSTORMS WILL BE FOUND ACROSS THE AREA FROM TUESDAY NIGHT THROUGH SUNDAY. HOWEVER IT IS TOO EARLY TO DISCERN WHETHER ANY OF THEM WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS CENTRAL WISCONSIN THIS MORNING... AND MAY BE NEEDED MAINLY NORTH OF OF INTERSTATE 90 THIS AFTERNOON AND TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-029-030-WIZ054-061-071100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD- MITCHELL-WINNESHIEK- 607 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS NORTHEAST IOWA AND SOUTHWEST WISCONSIN. .DAY ONE...TODAY INTO TONIGHT TEMPERATURES WILL CLIMB INTO THE LOWER AND MID 90S THIS AFTERNOON. THE COMBINATION OF THESE TEMPERATURES AND INCREASING HUMIDITY WILL RESULT IN HEAT INDICES OF 95 TO 100. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH TEMPERATURES ARE FORECAST TO REACH THE MID AND UPPER 90S ON TUESDAY...AND LOWER TO MID 90S ON WEDNESDAY. THE COMBINATION OF THESE TEMPERATURES AND HUMIDITY COULD RESULT IN HEAT INDICES BETWEEN 100 AND 105 ON TUESDAY AFTERNOON...AND 95 TO 100 ON WEDNESDAY AFTERNOON. ADDITIONAL CHANCES OF THUNDERSTORMS WILL BE FOUND ACROSS THE AREA FROM TUESDAY NIGHT THROUGH SUNDAY. HOWEVER IT IS TOO EARLY TO DISCERN WHETHER ANY OF THEM WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. MNZ086-087-094>096-071100- DODGE-FILLMORE-HOUSTON-MOWER-OLMSTED- 607 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA. .DAY ONE...TODAY INTO TONIGHT TEMPERATURES WILL CLIMB INTO THE LOWER AND MID 90S THIS AFTERNOON. THE COMBINATION OF THESE TEMPERATURES AND INCREASING HUMIDITY WILL RESULT IN HEAT INDICES OF 95 TO 100. SCATTERED THUNDERSTORMS WILL POSSIBLE MAINLY NORTH OF INTERSTATE 90 TONIGHT. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HIGH TEMPERATURES ARE FORECAST TO REACH THE MID AND UPPER 90S ON TUESDAY...AND LOWER TO MID 90S ON WEDNESDAY. THE COMBINATION OF THESE TEMPERATURES AND HUMIDITY COULD RESULT IN HEAT INDICES BETWEEN 100 AND 105 ON TUESDAY AFTERNOON...AND 95 TO 100 ON WEDNESDAY AFTERNOON. ADDITIONAL CHANCES OF THUNDERSTORMS WILL BE FOUND ACROSS THE AREA FROM TUESDAY NIGHT THROUGH SUNDAY. HOWEVER IT IS TOO EARLY TO DISCERN WHETHER ANY OF THEM WILL BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MAINLY NORTH OF OF INTERSTATE 90 TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. BOYNE
In the hours before
Special weather statement, Jun 6, 12:50 AM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1250 AM CDT MON JUN 6 2011 IAZ009-MNZ086-087-094-095-060645- DODGE-FILLMORE-HOWARD-MOWER-OLMSTED- 1250 AM CDT MON JUN 6 2011 AT 1245 AM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER MAPLEVIEW...MOVING EAST AT 30 MPH. SMALL HAIL AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... I 90 EXIT 183...BROWNSDALE AROUND 100 AM... I 90 EXIT 189...I 90 EXIT 187...RENOVA AROUND 110 AM... ELKTON...I 90 EXIT 193...DEXTER AROUND 120 AM... GRAND MEADOW AROUND 130 AM... HIGHWAYS 63 AND 16 AROUND 140 AM... BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
Special weather statement, Jun 6, 2:26 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 226 AM CDT MON JUN 6 2011 IAZ011-MNZ079-086>088-095-096-WIZ032>034-041-042-053>055-061-060830- ALLAMAKEE-BUFFALO-CRAWFORD-DODGE-FILLMORE-GRANT-HOUSTON-JACKSON-LA CROSSE-MONROE-OLMSTED-RICHLAND-TREMPEALEAU-VERNON-WABASHA-WINONA- 226 AM CDT MON JUN 6 2011 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING ALLAMAKEE...BUFFALO... CRAWFORD...DODGE...FILLMORE...GRANT...HOUSTON...JACKSON...LA CROSSE...MONROE...OLMSTED...RICHLAND...TREMPEALEAU...VERNON...WABASHA AND WINONA COUNTIES... AT 222 AM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM 21 MILES WEST OF MAZEPPA TO EXCELSIOR...MOVING NORTHEAST AT 30 MPH. TORRENTIAL DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THESE THUNDERSTORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
Special weather statement, Jun 6, 4:51 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 451 AM CDT MON JUN 6 2011 WIZ041-042-061045- LA CROSSE-MONROE- 451 AM CDT MON JUN 6 2011 AT 449 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THE CATARACT LOOKOUT POINT...MOVING EAST AT 15 MPH. SMALL HAIL...HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... COUNTY ROADS I AND I I AROUND 500 AM... FORT MC COY AROUND 520 AM... JACKSON PASS AROUND 530 AM... TUNNEL CITY AROUND 540 AM... TOMAH...I 94 EXIT 143...I 90 EXIT 41 AROUND 550 AM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR NORTHEASTERN IOWA AND SOUTHEAST MINNESOTA AND SOUTHWESTERN WISCONSIN. LIGHTNING CAN BE A KILLER AND MAY STRIKE MILES AWAY FROM THE STORM. MOVE INDOORS OR FIND A VEHICLE TO SHELTER IN. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. HALBACH
Local storm report, Jun 6, 5:24 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM HAIL 2 NE SPARTA 43.96N 90.78W
06/06/2011 E1.75 INCH MONROE WI EMERGENCY MNGR
&&
ZBTLocal storm report, Jun 6, 5:28 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
528 AM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL FORT MC COY 44.02N 90.68W
06/06/2011 E1.75 INCH MONROE WI PUBLIC
&&
ZBTSpecial weather statement, Jun 6, 6:22 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 622 AM CDT MON JUN 6 2011 WIZ034-042>044-061230- ADAMS-JACKSON-JUNEAU-MONROE- 622 AM CDT MON JUN 6 2011 AT 619 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM THE MEADOW VALLEY FLOWAGE TO SHENNINGTON...MOVING EAST AT 30 MPH. TORRENTIAL DOWNPOURS AND FREQUENT DANGEROUS LIGHTNING MAY ACCOMPANY THESE STRONG THUNDERSTORMS. THE STRONG THUNDERSTORMS WILL BE NEAR... NECEDAH AROUND 640 AM... DELLWOOD AROUND 650 AM... NEW ROME AROUND 700 AM... FRIENDSHIP...ADAMS AROUND 710 AM... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM MONDAY MORNING FOR WEST CENTRAL WISCONSIN. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:46 AM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 59 min |
| Jun 6, 4:58 AM CDT | Severe Thunderstorm Warning | ARX | Monroe | 62 min |
| Jun 6, 5:45 AM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Vernon | 60 min |
| Jun 6, 3:35 PM CDT | Heat Advisory | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.